Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Note on the Congruence $2^{4n} \equiv (---)^n(2n)!/(n!)^2$, Where 2n + 1 is a Prime

F. Morley
Annals of Mathematics
Vol. 9, No. 1/6 (1894 - 1895), pp. 168-170
Published by: Annals of Mathematics
DOI: 10.2307/1967516
Stable URL:
Page Count: 3

You can always find the topics here!

Topics: Algebra
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails